American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.43) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D. W. DeTemple. Grunsky-Nehari inequalities for a subclass of bounded univalent functions . Trans. Amer. Math. Soc. 159 (1971) 317-328. MR 0279299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. B. Coonce. A variational method for functions of bounded boundary rotation . Trans. Amer. Math. Soc. 157 (1971) 39-51. MR 0274737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dean Phelps. On a coefficient problem in univalent functions . Trans. Amer. Math. Soc. 143 (1969) 475-485. MR 0249601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Menahem Schiffer and Olli Tammi. On the coefficient problem for bounded univalent functions . Trans. Amer. Math. Soc. 140 (1969) 461-474. MR 0245782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Menahem Schiffer. On the coefficient problem for univalent functions . Trans. Amer. Math. Soc. 134 (1968) 95-101. MR 0228670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. K. Thomas. On Bazilevi\v c functions . Trans. Amer. Math. Soc. 132 (1968) 353-361. MR 0222278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. T. Poole. Coefficient extremal problems for schlicht functions . Trans. Amer. Math. Soc. 121 (1966) 455-475. MR 0188428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Schiffer and O. Tammi. On the fourth coefficient of bounded univalent functions . Trans. Amer. Math. Soc. 119 (1965) 67-78. MR 0185109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James A. Jenkins. An addendum to the general coefficient theorem . Trans. Amer. Math. Soc. 107 (1963) 125-128. MR 0147639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. H. MacGregor. Functions whose derivative has a positive real part . Trans. Amer. Math. Soc. 104 (1962) 532-537. MR 0140674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James A. Jenkins. On certain coefficients of univalent functions. II . Trans. Amer. Math. Soc. 96 (1960) 534-545. MR 0122978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1